MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION; PROSTHESIS, KNEE
Catalog Number 00598604702
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown femoral component - unknown.Unknown - unknown articular surface - unknown.Attempts have been made to gather all product identification information and no further information has been provided.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was unable to be performed as the lot number of the device involved in the event is unknown.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty.Approximately 3 years post-op, the patient is alleging experiencing pain and loosening and is planning to be revised.No revision has been reported at this time.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
It was reported that the patient had an initial left total knee arthroplasty performed.Approximately 4 years post-op, the patient was revised due to mechanical failure.During the revision, the tibial component was found to be grossly loose with no cement adherence to the implant.The femoral and patellar components were well fixed.The tibial component and articular surface were revised without complications.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; b4; b5; b7; d1; d2; d4; d6a; d10; e1; e2; e3; g1; g3; g4; g6; h1; h2.D10: 00596401751 - femoral component option size g left compatible with lps-flex prolong - 64028394.00596404212 - articular surface size gh 12 mm height''"use with plate 5 - 64507192.00597206535 - all poly petella standard cemented size 35 mm diameter 9.0 mm thickness - 65270040.Unknown - unknown cobalt cement - unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a3; b3; b4; b5; b7; d2; d6b; e1; g1; g3; g6; h1; h2; h6.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24649411
Report Number0001822565-2026-00873
Device Sequence Number9876642
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00598604702
Device Lot NumberJ6806029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/15/2026
06/05/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/04/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale